Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BraveOunce

Severe ACNE Isotretinoin and Minocycline

Recommended Posts

I am 20 years old and I weigh 85KG and I've had ACNE since I was 13. I have been diagnosed with cystic acne, and my doctor gave me Minocycline antibiotic pills. The first month I had to take two pills of 100mg a day, and then the second month I took one pill of 100mg a day. The pills did not help me at all but my dermatologist took two months to realize. Right after he realized, he asked me to stop taking those pills and and he asked me to start taking Isotroin (isotretinoin) 80mg a day and I have been taking it for 3 months now. I have been taking all these pills the past 5 months, I have no improvements on my acne and I am worried about my health. Could so many pills (especially the antibiotic ones) cause any damage on my organs?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×